Journal of Theoretical Probability
1997 - 2025
Current editor(s): Andrea Monica
From Springer
Bibliographic data for series maintained by Sonal Shukla (sonal.shukla@springer.com) and Springer Nature Abstracting and Indexing (indexing@springernature.com).
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 10, issue 4, 1997
- Stochastic Local Gauss-Bonnet-Chern Theorem pp. 819-834

- Elton P. Hsu
- Itô-Wiener Chaos Expansion with Exact Residual and Correlation, Variance Inequalities pp. 835-848

- Yaozhong Hu
- Weak Variation of Gaussian Processes pp. 849-866

- Yimin Xiao
- On Transformations and Determinants of Wishart Variables on Symmetric Cones pp. 867-902

- Hélène Massam and Erhard Neher
- Large Deviations for Products of Empirical Probability Measures in the τ-Topology pp. 903-920

- Peter Eichelsbacher
- Large Time Asymptotics for Brownian Hitting Densities of Transient Concave Curves pp. 921-934

- J. M. Anderson and Loren D. Pitt
- Large Deviations from the Almost Everywhere Central Limit Theorem pp. 935-965

- Peter March and Timo Seppäläinen
- Contractive Automorphisms of Locally Compact Groups and the Concentration Function Problem pp. 967-989

- Wojciech Jaworski
- The Expected Number of Local Maxima of a Random Algebraic Polynomial pp. 991-1002

- K. Farahmand and P. Hannigan
- Convergence of Noncommutative Triangular Arrays of Probability Measures on a Lie Group pp. 1003-1052

- H. Heyer and G. Pap
- Some Invariance Principles for Random Vectors in the Generalized Domain of Attraction of the Multivariate Normal Law pp. 1053-1063

- Steven J. Sepanski
- Phase Retrieval for Probability Measures on Abelian Groups II pp. 1065-1074

- H. Carnal and G. M. Fel'dman
Volume 10, issue 3, 1997
- On the Rate of Clustering to the Strassen Set for Increments of the Uniform Empirical Process pp. 557-579

- Philippe Berthet
- Geometry of $$\mathbb{Z}^d $$ and the Central Limit Theorem for Weakly Dependent Random Fields pp. 581-603

- Gonzalo Perera
- Weak Laws with Random Indices for Arrays of Random Elements in Rademacher Type p Banach Spaces pp. 605-623

- André Adler, Andrew Rosalsky and Andrej I. Volodin
- Time Difference on the Brownian Curve pp. 625-642

- Z. Shi
- Some Finitely Additive Probability: Random Walks pp. 643-657

- Sreela Gangopadhyay and B. V. Rao
- Combinatorial Properties of Brownian Motion on the Compact Classical Groups pp. 659-679

- E. M. Rains
- Sharp Conditions for the CLT of Linear Processes in a Hilbert Space pp. 681-693

- Florence Merlevède, Magda Peligrad and Sergey Utev
- The Law of the Iterated Logarithm for m-Dependent Banach Space Valued Random Variables pp. 695-732

- Xia Chen
- Conditioned Diffusions which are Brownian Bridges pp. 733-736

- Itai Benjamini and Susan Lee
- Survival of Threshold Contact Processes pp. 737-746

- Shirin J. Handjani
- Revisit the Lovász Local Lemma pp. 747-758

- Jeesen Chen
- Symmetric Distributions of Random Measures in Higher Dimensions pp. 759-771

- Kameswarrao S. Casukhela
- Super-Tree Random Measures pp. 773-794

- Hassan Allouba, Rick Durrett, John Hawkes and Edwin Perkins
- Duality and Multiplicative Stochastic Processes on Quantum Groups pp. 795-818

- Philip Feinsilver, Uwe Franz and René Schott
Volume 10, issue 2, 1997
- Preface pp. 277-277

- A. Mukherjea
- Murray Rosenblatt: His Contributions to Probability and Statistics pp. 279-286

- T. C. Sun
- Some Simple Remarks on an Autoregressive Scheme and an Implied Problem pp. 295-305

- Murray Rosenblatt
- Large Deviations for Quadratic Functionals of Gaussian Processes pp. 307-332

- Włodzimierz Bryc and Amir Dembo
- A Note on Random Sums with Nonrandom Centering pp. 333-348

- P. S. Griffin
- Wall and Siegmund Duality Relations for Birth and Death Chains with Reflecting Barrier pp. 349-374

- Holger Dette, James Allen Fill, Jim Pitman and William J. Studden
- Convergence in Distribution of Products of I.I.D. Nonnegative Matrices pp. 375-393

- S. Dhar and A. Mukherjea
- Divergence of a Random Walk Through Deterministic and Random Subsequences pp. 395-427

- Harry Kesten and Ross A. Maller
- A Particle Migrating Randomly on a Sphere pp. 429-443

- David R. Brillinger
- Closure of Linear Processes pp. 445-479

- Peter J. Bickel and Peter Bühlmann
- Least Absolute Deviation Estimation for Regression with ARMA Errors pp. 481-497

- Richard A. Davis and William T. M. Dunsmuir
- Continuous Singularity of the Weak Limit of Convolution Powers of a Discrete Probability Measure on 2 × 2 Stochastic Matrices pp. 499-506

- A. Mukherjea and J. S. Ratti
- On Quantiles and the Central Limit Question for Strongly Mixing Sequences pp. 507-555

- Richard C. Bradley
Volume 10, issue 1, 1997
- Rate of Convergence of Intermediate Order Statistics pp. 1-23

- Shihong Cheng, Laurens de Haan and Xin Huang
- Large Gaps in the Range of Stable Processes pp. 25-50

- T. S. Mountford, P. O'hara and S. C. Port
- Spectral Decomposition for Generalized Domains of Semistable Attraction pp. 51-71

- Mark M. Meerschaert and Hans-Peter Scheffler
- The Equivalence of Ergodicity and Weak Mixing for Infinitely Divisible Processes pp. 73-86

- Jan Rosiński and Tomasz Żak
- The Continuity of M and N in Greedy Lattice Animals pp. 87-100

- Sungchul Lee
- Strassen Laws of Iterated Logarithm for Partially Observed Processes pp. 101-115

- M. A. Lifshits and M. Weber
- Exponents and Symmetry of Operator Lévy's Probability Measures on Finite Dimensional Vector Spaces pp. 117-129

- Andrzej Łuczak
- On the Limiting Proportion of Types pp. 131-143

- Mark D. Rothmann and Ralph P. Russo
- The Law of Large Numbers and the Ito-Nisio Theorem for Vector Valued Random Fields pp. 145-183

- J. Hoffmann-Jørgensen, K-L. Su and R. L. Taylor
- Some Results Concerning Convergence of Convolution Products of Probability Measures on Discrete Semigroups pp. 185-200

- Greg Budzban and Imre Ruzsa
- Random Motion of a Rigid Body pp. 201-211

- Ming Liao
- A Continuous Super-Brownian Motion in a Super-Brownian Medium pp. 213-276

- Donald A. Dawson and Klaus Fleischmann